Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Restrictions of analytic functions. I


Authors: Marvin Rosenblum and James Rovnyak
Journal: Proc. Amer. Math. Soc. 48 (1975), 113-119
MSC: Primary 47B35; Secondary 42A40, 30A78
DOI: https://doi.org/10.1090/S0002-9939-1975-0399924-9
MathSciNet review: 0399924
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An operator theoretic method is used to characterize restrictions of boundary functions of $ {H^2}$ and $ {H^\infty }$ functions and to obtain a generalization of a theorem of Loewner.


References [Enhancements On Off] (What's this?)

  • [1] R. G. Douglas, On majorization, factorization, and range inclusion of operators on Hilbert space, Proc. Amer. Math. Soc. 17 (1966), 413-415. MR 34 #3315. MR 0203464 (34:3315)
  • [2] G. M. Golusin and W. J. Krylov, Generalization of a formula of Carleman and its application to analytic continuation, Mat. Sb. 40 (1933), 144-149.
  • [3] Philip Hartman and Aurel Wintner, The spectra of Toeplitz's matrices, Amer. J. Math. 76 (1954), 867-882. MR 17, 499. MR 0073859 (17:499a)
  • [4] M. G. Kreĭn and P. Ja. Nudel'man, On some new problems for Hardy class functions with continuous families of functions with double orthogonality, Dokl. Akad. Nauk SSSR 209 (1973), 537-540 = Soviet Math. Dokl. 14 (1973), 435-439. MR 0320620 (47:9156)
  • [5] E. M. Landesman, Hilbert space methods in elliptic partial differential equations, Pacific J. Math. 21 (1967), 113-131. MR 35 #806. MR 0209911 (35:806)
  • [6] K. Loewner, Über monotone matrix Funktionen, Math. Z. 38 (1934), 177-216.
  • [7] D. J. Patil, Representation of $ {H^p}$-functions, Bull. Amer. Math. Soc. 78 (1972), 617-620. MR 45 #7069. MR 0298017 (45:7069)
  • [8] I. I. Priwalow, Randeigenschaften analytischer Funktionen, Hochschilbücher für Mathematik, Band 25, VEB Deutscher Verlag der Wissenschaften, Berlin, 1956. MR 18, 727. MR 0083565 (18:727f)
  • [9] M. Rosenblum and J. Rovnyak, The factorization problem for nonnegative operator valued functions, Bull. Amer. Math. Soc. 77 (1971), 287-318. MR 42 #8315. MR 0273437 (42:8315)
  • [10] -, Two theorems on finite Hilbert transforms, J. Math. Anal. Appl. (to appear). MR 0365006 (51:1259)
  • [11] C. van Winter, Fredholm equations on a Hilbert space of analytic functions, Trans. Amer. Math. Soc. 162 (1971), 103-139. MR 0417849 (54:5897)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B35, 42A40, 30A78

Retrieve articles in all journals with MSC: 47B35, 42A40, 30A78


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0399924-9
Keywords: Hardy classes, Toeplitz operators, Hilbert transform, functions with positive imaginary part
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society